Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.contributor.authorWong, P.J.Y.
dc.date.accessioned2017-10-17T15:29:03Z
dc.date.available2017-10-17T15:29:03Z
dc.date.issued2008-09-22
dc.identifier.citationAgarwal, R. P., O'Regan, D., & Wong, P. J. Y. (2008). Constant-sign solutions of a system of volterra integral equations in orlicz spaces. Journal of Integral Equations and Applications, 20(3), 337-378.en_US
dc.identifier.urihttp://hdl.handle.net/11141/2036
dc.descriptionConstant-sign solutions Orlicz space System of volterra integral equationsen_US
dc.description.abstractWe consider the following system of Volterra intergral equations uu1(t) = gi(t, s)fi(s, u1(s), u2(s), · · ·, un(s))ds, a.e. t ∈ [0,T], 1 ≤ i ≤ n. Criteria are offered for the existence of one and more constantsign solutions u = (u1, u2, · · ·, un) of the system in Lp and the Orlicz spaces. We say u is of constant sign if for each 1 ≤ i ≤ n, Θiui(t) ≥ 0 for a.e. t ∈ [0,T], where Θi ∈ {1,-1} is fixed. © 2008 Rocky Mountain Mathematics Consortium.en_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2008 Rocky Mountain Mathematics Consortiumen_US
dc.rights.urihttp://www.sherpa.ac.uk/romeo/issn/0897-3962/en_US
dc.titleConstant-sign solutions of a system of Volterra integral equations in Orlicz spacesen_US
dc.typeArticleen_US
dc.identifier.doi10.1216/JIE-2008-20-3-337


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record